# SDR 2007UALA00828

- Difficulty date: March 20, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N378UA
- Make and model: Boeing 737322
- Aircraft serial: 24653
- Aircraft time: 48,882 hours, 33,569 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR INNER CHORD OF CREASE BEAM CORRODED STA 967-977 LBL 45-49, WL 208-208.  REMOVED CORROSION. REFERENCE SRM 53-60-51 PAGE 6 ITEM 105 THRU 113.
